# SDR AT9900231

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5967043
- Condition: Corroded
- Location: Bs 1142
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND LIGHT SURFACE CORROSION ON BARE METAL 22 INCHES BELOW CUSP WEB AT BS 1142 ON THE LEFT SIDE.  FOUND CORROSION ON SKIN SPLICE DOUBLER OUT OF LIMITS, FORMED SKIN SPLICE DOUBLER, ORDER NEW SKIN, LOCATED, DRILLED SKIN AND SPLICE DOUBLER AND INSTALLED IAW DC9 SRM 51-10-2, 51-10-4, 51-30-2, 51-30-5, 51-30-1 AND RES NR 99599.
